MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; SEE H11

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; SEE H11
Catalog Number 762165
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.A common device name: system, blood collection, rna stabilization, rna purification, rt-pcr molecular diagnostic test.E.1.Initial reporter facility name: (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k082150.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to using paxgene® blood rna tube, seven (7) tubes were found to have cracks in the tube wall.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval?: 06-feb-2026.Investigation summary: photos of 7 customer returned samples were included for the investigation.Evaluation of the photos indicated a crack/scratch on each of the tube walls.Additionally, 100 retained samples were visually inspected, and no tube damage was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode damaged tube.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
SEE H11
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24300301
Report Number9617032-2026-00115
Device Sequence Number18488886
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)240917(17)260430(10)4261187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
DEN050003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number762165
Device Lot Number4261187
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown